# SDR DALA2018011000207

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 57,563 hours, 20,816 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Receptacle
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BROADCAST TV CONNECTOR RECEPTACLE MISSING SEALANT AT PASS THROUGH ON UPPER FUSELAGE. THE APPLIED SEALANT PER DAL PS 900-11-3 #03.
